Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. M. Thomas
Title: Differential Systems
Additional book information: (American Mathematical Society Colloquium Publications, vol. 21.) New York, American Mathematical Society, 1937. 9+119 pp.

Review Information:

Reviewer: Salomon Bochner
Journal: Bull. Amer. Math. Soc. 44 (1938), 314-315
American Mathematical Society